Asymptotic Theory of Statistics and Probability

  1. Lookup NU author(s)
  2. Dr Jordan Stoyanov
Author(s)Stoyanov J
Publication type Review
JournalRoyal Statistical Society. Journal. Series A: Statistics in Society
Year2010
Volume173
Issue1
Pages270–271
ISSN (print) 0964-1998
ISSN (electronic) 1467-985X
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
WILEY-BLACKWELL PUBLISHING, INC
URLhttp://dx.doi.org/10.1111/j.1467-985X.2009.00624_3.x
DOI10.1111/j.1467-985X.2009.00624_3.x
Actions    Link to this publication
Share